Nonparametric inference under dependent truncation

Ming-Yen CHENG, Peter Hall, You-Jun Yang

Research output: Contribution to journalJournal articlepeer-review


Data truncation is a problem in scientific investigations. So far, statistical models and inferences are mostly based on the assumption that the survival and truncation times are independent, which can be unrealistic in applications. In a nonparametric setting, we discuss identifiability of the conditional and unconditional survival and hazard functions when the survival times are subject to dependent truncation, namely, the survival time is dependent on the truncation time. Nonparametric kernel estimators of these unknowns are proposed. Usefulness of the nonparametric estimators is demonstrated through their theoretical properties, an application and a simulation study.
Original languageEnglish
Pages (from-to)397-422
Number of pages26
JournalActa Scientiarum Mathematicarum
Issue number1-2
Publication statusPublished - Jan 2007


Dive into the research topics of 'Nonparametric inference under dependent truncation'. Together they form a unique fingerprint.

Cite this